Sebastian Herpel

Topicbild

















Publications:
  • Complete reducibility and Steinberg endomorphisms (with D. Gold and G. Röhrle),
    C. R. Acad. Sci. Paris (2011) 349: 243-246
  • G-complete reducibility and semisimple modules (with M. Bate, B. Martin and G. Röhrle),
    Bull. London Math. Soc. (2011) 43 (6): 1069-1078
  • On the smoothness of centralizers in reductive groups,
    Trans. Amer. Math. Soc. 365 (2013), 3753-3774
  • G-complete reducibility in non-connected groups (with M. Bate, B. Martin and G. Röhrle),
    Proc. Amer. Math. Soc. 143 (2015), 1085-1100
  • On the smoothness of normalisers and the subalgebra structure of modular Lie algebras (with D. Stewart),
    preprint.
  • Maximal subalgebras of Cartan type in the exceptional Lie algebras (with D. Stewart),
    preprint.
  • Cocharacter-closure and the rational Hilbert-Mumford Theorem (with M. Bate, B. Martin and G. Röhrle),
    preprint.

  • Preprint versions of these articles can be found here.